alexa Tranexamic acid-associated ligneous conjunctivitis with gingival and peritoneal lesions.
Pharmaceutical Sciences

Pharmaceutical Sciences

Journal of Pharmacovigilance

Author(s): Diamond JP, Chandna A, Williams C, Easty DL, Scully C,

Abstract Share this page

Abstract A considerable number of agents have been proposed as causing ligneous conjunctivitis. We report the first case to arise as a side effect of tranexamic acid (Cyclokapron), an anti-fibrinolytic drug used in the treatment of menorrhagia. In addition to the typical conjunctival changes our patient had lesions affecting the gingiva and the peritoneum the last causing considerable protein loss into the peritoneal cavity.
This article was published in Br J Ophthalmol and referenced in Journal of Pharmacovigilance

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords